1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Question about opioids and overdosing

Rating:
4/5,
  1. SlothmanLA
    I used heroin for 10 years but i also abused every opiate pharmaceutical known to man. and what you are describing when you gasp for air is called guppy breathing and someone in medical field would begin cpr and administer narcan asap on you. what happens when you deplete your brain of oxygen for too long it can cause issues. the other problem is that look up things like heroin induced neuropathy which i have had. or in your case opioids neuropathy. you also can mess up certain receptor sites in the brain. opioids out of almost all types of drugs aside from weed is probably one of the safest on the body as long as you are not injecting them especially (injection pills or speedballing). its best not to do a large dose of opiates before bedtime higher chance of respritory failure and asphexian. a lot of overdoses happen long after drug has been taken. over an hour or so; its not like the movies where too many where taken and person falls unconcious and dies. people just go to bed and then their friends roommates neighbors find them blew and cold the next morning. be careful take your doses before you sleep. if you had brain damage or long lasting health effects from taking opiates orally you would know by now. but the body can only handle so much. you liver is taking the worst beating with that tylenol in those vics. hope this helps. your fine

Comments

To make a comment simply sign up and become a member!